[Skip to Content]
[Skip to Content Landing]
Article
April 1979

Erythema Annulare Centrifugum and Hodgkin's DiseaseAssociation With Disease Activity

Author Affiliations

From the Departments of Internal Medicine (Drs Leimert, Corder, and Gingrich) and Dermatology (Dr Skibba), University of Iowa Hospitals and Clinics, Iowa City.

Arch Intern Med. 1979;139(4):486-487. doi:10.1001/archinte.1979.03630410090029
Abstract

The skin lesions of erythema annulare centrifugum developed in a 58-year-old woman who had Hodgkin's disease. Response of the neoplasm to vinblastine sulfate was accompanied by disappearance of the skin lesions. When therapy was discontinued, both disorders recurred, and both responded to reinstitution of vinblastine therapy. To our knowledge, this case is the first reported association of erythema annulare centrifugum and Hodgkin's disease. The cutaneous manifestations in this patient were a nonneoplastic concomitant of her neoplastic disorder.

(Arch Intern Med 139:486-487, 1979)

×